# SDR CALA2025090208366

- Difficulty date: August 30, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 92,683 hours, 18,521 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Part number: 315T350774
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMBER 2 ENG LT T/R BLOCKER DOOR AT THE 7 OCLOCK POWITION FOUND DAMAGED. DOOR REQUIRES REPLACMENT IAW AMM  78-31-14/401.  NR 2 ENG T/R BLOCKER DOOR AT 7 O"CLOCK REMOVED AND REPLACED IAW AMM 78-31-14/401. OP CHECK AND CLEARANCE CHECK, FOUND NO FURTHER DEFECT.
